# SDR CA141030013

- Difficulty date: October 21, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A STAB TRIM CAUTION MSG WITH THE NR ON STAB TRIM OFFLINE.  THIS WAS FOLLOWED QUICKLY BY THE MACH TRIM & AUTOPILOT NO MSGS.  THE FLIGHT CREW REPORTED FOLLOWING THE QRH & THAT THE STAB TRIM DID NOT RE-ENGAGE.  THE FLIGHT CREW FELT THAT THEY DID NOT HAVE FLIGHT AUTHORITY & THEY DECLARED AN EMER THE ROLL DISCONNECT WAS PULLED & THE FIRST OFFICER  REGAINED FLIGHT AUTHORITY.  AFTER LANDING, THE RT BRAKES BOTH INDICATED AN OVERHEAT IN RED.
